# SDR USAA920080844

- Difficulty date: April 1, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- MAJOR REPAIR - C4 CHECK - CORROSION ON GALLEY SUPPORT AT BS 1700-1720, WL 208.1, LBL 6.  REPLACED SUPPORT IAW SRM 51-10-00, 51-40-02 AND DRAWING 146N5300.
